Pacific Journal of Mathematics

Simple points in pseudoline arrangements.

L. M. Kelly and R. Rottenberg

Article information

Pacific J. Math., Volume 40, Number 3 (1972), 617-622.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 50D20


Kelly, L. M.; Rottenberg, R. Simple points in pseudoline arrangements. Pacific J. Math. 40 (1972), no. 3, 617--622.

Export citation


  • [1] B. Grinbaum, The importance of being straight, Proc. 12th Biennial Int. Sem. of the Can. Math. Congress, Vancouver, 1969.
  • [2] B. Grinbaum, Polytopes, Graphs and Complexes, Bull. Amer. Math. Soc, 76 No.6 (1970), 1131-1201.
  • [3] L. M. Kelly and W. 0. J. Moser, On the number of ordinarylines determined by n points; Canad. J. Math., 10 (1958), 210-219.
  • [4] F. Levi, Die Teilung der protective Ebene durch Gerade oder Pseudogerade, Ber. Math.-Phys, Kl. Sachs. Akad. Wiss. Leipzig, 78 (1926), 256-267.